# SDR DALA2022061704244

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 52,184 hours, 37,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL COMPT EMERGENCY LIGHTS ARE INOPERATIVE. TO INCLUDE THE TAILCONE SLIDE AND PATHWAY CEILING LIGHTS. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK, B5-116, PER B717 AMM 33-51. (LP #8823894)
